Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from heart pain. Taken menactra shots. Heart veins popped during childhood. Treatment?

My heart hurts the day after I got my menactra shots (I got 3 shots one on the forearm and 2 on my shoulder ). My heart hasn t hurt in years but today out of nowhere a sharp pain it happened two or three times today (I case you are wondering i m 18 and when I was baby or a child I had a high fever and one of my heart veins pop and I have been supposed to take antibiotics until I am 18 or 21 but I have not been taking them for 6 or 7 years).
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     It may not be a ‘heart’ pain – pain from the heart is oppressing, in central chest (and left), worse on effort, relieved by rest, may radiate to shoulders and arms, associated with sweating and so on. You have not even said which location!
     There is an old expression, “Post hoc ergo propter hoc”, meaning ‘after this, therefore because of this’ / It is natural human tendency to associate things with the immediate past - which is always not true
     It is probably not related to the ‘shot’
     As a baby, the problem was probably a valve, not vein – Rheumatic Fever?
The limited information provided is not sufficient enough to arrive at further conclusion... The wise option is to get yourself examined

Take care
Wishing speedy recovery
God bless
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor